MathSciNet Relay Station
MathSciNet bibliographic data
MR165277 (29 #2566) 40.15
Dzagnidze, O. P. On universal double series. (Russian) Soobšč. Akad. Nauk Gruzin. SSR 34 1964 525–528.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement